Spherical distributed dielectric resonators

Journal Article (Journal Article)

Spherical radially periodic dielectric structures inhibit electromagnetic propagation over a complete solid angle and a finite frequency range. The range of inhibited frequencies is linear in the amplitude of the radial modulation. Depending on the phase, the amplitude, and the inner boundary of the dielectric modulation, localized photon modes may occur within the gap. The internal field distributions and scattering characteristics of spherical dielectric resonators are analyzed numerically. © 1993 Optical Society of America.

Full Text

Duke Authors

Cited Authors

  • Brady, D; Papen, G

Published Date

  • January 1, 1993

Published In

Volume / Issue

  • 10 / 4

Start / End Page

  • 644 - 657

International Standard Serial Number (ISSN)

  • 0740-3224

Digital Object Identifier (DOI)

  • 10.1364/JOSAB.10.000644

Citation Source

  • Scopus